Skip to main content
Article
Symplectic Meanders
Communications in Algebra
  • Vincent E. Coll, Jr., Lehigh University
  • Matthew Hyatt, Pace University
  • Colton Magnant, Georgia Southern University
Document Type
Article
Publication Date
4-5-2017
DOI
10.1080/00927872.2016.1278012
Disciplines
Abstract

Analogous to the ��(n) case, we address the computation of the index of seaweed subalgebras of ��(2n) by introducing graphical representations called symplectic meanders. Formulas for the algebra’s index may be computed by counting the connected components of its associated meander. In certain cases, formulas for the index can be given in terms of elementary functions.

Citation Information
Vincent E. Coll, Matthew Hyatt and Colton Magnant. "Symplectic Meanders" Communications in Algebra Vol. 45 Iss. 11 (2017) p. 4717 - 4729 ISSN: 1532-4125
Available at: http://works.bepress.com/colton_magnant/60/